Stability of solutions to one class of nonlinear systems of delay difference equations
We consider a class of nonlinear systems of delay difference equations with constant coefficients in linear terms. Conditions for the asymptotic stability of the zero solution are established and estimates characterizing stabilization rate of solutions at infinity are obtained by using a special Lyapunov-Krasovskii functional.
 Koval’ P. I., “Reducible systems of difference equations and stability of their solutions [in Russian],” Uspekhi Mat. Nauk, 12, No. 6, 143–146 (1957).
 Hahn W., “ Über die Anwendung der Methode von Ljapunov auf Differenzengleichungen,” Math. Ann., 136, No. 1, 430–441 (1958).
 Jury E. I., “A simplified stability criterion for linear discrete systems,” ERL Rep. Ser., No. 60, 373 (1961).
 Hahn W., Theorie und Anwendung der Direkten Methode von Ljapunov, Springer-Verl., Berlin; Gottingen; Heidelberg (1959).
 Halanay A. and Wexler D., Qualitative Theory of Impulse Systems, Romanian Acad. Press, Bucharest (1968).
 Elaydi S. N., An Introduction to Difference Equations, Springer-Verl., New York (1999).
 Györi I. and Pituk M., “Asymptotic formulae for the solutions of a linear delay difference equation,” J. Math. Anal. Appl., 195, No. 2, 376–392 (1995).
 Erbe L. H., Xia H., and Yu J. S., “Global stability of a linear nonautonomous delay difference equation,” J. Differ. Equ. Appl., 1, No. 2, 151–161 (1995).
 Yu J. S., “Asymptotic stability of a linear difference equation with variable delay,” Comput. Math. Appl., 36, No. 10–12, 203–210 (1998).
 Agarwal R. P., Kim Y. H., and Sen S. K., “Advanced discrete Halanay-type inequalities: stability of difference equations,” J. Inequal. Appl., article ID 535849 (2009).
 Berezansky L. and Braverman E., “Exponential stability of difference equations with several delays: recursive approach,” Adv. Differ. Equ., article ID 104310 (2009).
 Khusainov D. Ya. and Shatyrko A. V., “Research of absolute stability of difference systems with delay via the second method of Lyapunov [in Russian],” Zhurn. Vychisl. Prikl. Mat., No 4, 118–126 (2010).
 Kulikov A. Yu., “Stability of a linear nonautonomous difference equation with bounded delays,” Russ. Math., 54, No. 11, 18–26 (2010).
 Kulikov A. Yu. and Malygina V. V., “Stability of a linear difference equation and estimation of its fundamental solution,” Russ. Math., 55, No. 12, 23–33 (2011).
 Park J. H., Lee T. H., Liu Y., and Chen J., Dynamic Systems with Time Delays: Stability and Control, Springer-Verl., Singapore (2019).
 Demidenko G. V. and Baldanov D. Sh., “On asymptotic stability of solutions to delay difference equations,” J. Math. Sci., 221, No. 6, 815–825 (2017).
 Demidenko G. V. and Matveeva I. I., “Asymptotic properties of solutions to delay differential equations [in Russian],” Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 5, No. 3, 20–28 (2005).
 Daleckii Ju. L. and Krein M. G., Stability of Solutions of Differential Equations in Banach Space, Amer. Math. Soc., Providence, RI (1974).
 Demidenko G. V., Matrix Equations [in Russian], Novosib. Gos. Univ., Novosibirsk (2009).
This work is licensed under a Creative Commons Attribution 4.0 International License.